# SDR SWAA2022012741276

- Difficulty date: August 2, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB UPPER L/H CLOSEOUT SLIDER CRACKED / REMOVED HORIZ STAB L/H UPPER CLOSEOUT SLIDER IAW AMM 53-31-31-000-801; INSTALLED NEW CLOSE OUT SLIDER P/N 181A8025-1; IAW AMM 53-31-31-400-801 81146U 8/7/17
